Asymptotic behavior of linear permutation tests under general alternatives, with application to test selection and study design

Weinberg, Janice M., Lagakos, Stephen W. . Journal of the American Statistical Association 2000. 95 (450) :596-607

Locate this article in:

Bibtex

@article{CIS-164935,
  Author = {Weinberg, Janice M. and Lagakos, Stephen W.},
  Title = {Asymptotic behavior of linear permutation tests under general
alternatives, with application to test selection and study design},
  Journal = {Journal of the American Statistical Association},
  Volume = {95},
  Number = {450},
  Year = {2000},
  Pages = {596--607},
  Keywords = {Asymptotic relative efficiency, Count data, Overdispersion, Linear permutation tests, Location-scale families, Ordinal response}
}

Similar articles